# SDR REXA201000052

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 17,784 hours, 15,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM BETWEEN FWD AND AFT J-ANGLES AT DOORWAY THRESHOLD BETWEEN LBL 9 AND RBL 9 CORRODED.  REPAIRED FLOOR SUPPORT WEB IAW BOMBARDIER REO 601R-53-11-926 REV B.
